Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

So, I finished accutane on the 26th of April. My derm asked me if I wanted to do another month, but I said no, so she put me on retin-a micro. My acne is pretty much gone, all I have left is scarring and a few pimples (that seem to be no longer inflammed) on my neck. At first I didn't use it at all, because I want to give my skin some rest, but now I am almost 2 weeks post accutane and I have begun to use it every other night on my shoulders/neck and face, but I am thinking of doing every 3rd night to give more leeway for my skin to repair. I wanted to see if anyone has gone under a similar experience with retin-a micro post accutane, what they think about the product in general, and if the side effects are as bad as accutane. I just don't want my face to be red/dry anymore.

Share this post


Link to post
Share on other sites

I use tazorac cream post tane. I gave my skin about 10 days off 'tane before I started. I only use it every other night, and I want to keep it that way. It's been almost two months and my skin is still perfect, although ironicallymy skin seems more dry now then when I was taking 120mg/day and in my sixth month. Topical retinoids speed up the rate at which skin cells proliferate....so I peel a tiny bit around my mouth and on my chin.....

I started using Olay Regenerist Serum, and that pretty much stopped the peeling. I'm using it keep my skin "normalized." It has nicotinamide in it at a pretty decent level and it has some other actives that help keep wrinkes at bay....but also nicotinamide is also helpful in the prevention of acne......every hear of Nicomide?.....that's the acitve ingredient......

I don't think my skin has ever looked better....well maybe when I was a teenager before all the acne started.....it's kinda like that again........

Share this post


Link to post
Share on other sites

Retin-A was the worst for me...I had to go off of it because it made my skin go crazy..I had dry blotches and greasy spots simultaneously and my acne came back. I think differin is much better.

Share this post


Link to post
Share on other sites
Retin-A was the worst for me...I had to go off of it because it made my skin go crazy..I had dry blotches and greasy spots simultaneously and my acne came back. I think differin is much better.

Share this post


Link to post
Share on other sites

Thanks a lot for your help. I have never heard of Nicomide, but I will read up some more about it and pick that Olay product up. I have been using Cetaphil moisturizer for the entire time I have been on accutane.

Share this post


Link to post
Share on other sites
Thanks a lot for your help. I have never heard of Nicomide, but I will read up some more about it and pick that Olay product up. I have been using Cetaphil moisturizer for the entire time I have been on accutane.

Share this post


Link to post
Share on other sites

i have been using the retin-a and when I put on my shirt it feels like I have an instant sunburn if my shirt scrapes my skin real hard. Also, I am getting really pink in the face the day after I use it. Do you think if I went back to my derm and asked for Tazorac she would let me have it and do you think it would be worth the switch?

Share this post


Link to post
Share on other sites
Thanks a lot for your help. I have never heard of Nicomide, but I will read up some more about it and pick that Olay product up. I have been using Cetaphil moisturizer for the entire time I have been on accutane.

is differin and tazorac available in the uk? also do they do exactly the same thing as retin as? thanks!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×